# SDR 06FDEA03374

- Difficulty date: September 19, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEAR WEB HAS MULTIPLE OPEN HOLES BS 1130-1148 LBL 25-65, WL 208.  CORRECTION ACCOMPLISHED ON CUSTOMER CARD N01289.
